张晓燕

  • 张晓燕

  • 1976年生;副教授、硕士生导师。
  • E-mail: zxysd@sdu.edu.cn;zxysd@mail.sdu.edu.cn
  • 学术经历

  • 2008.9— 山东大学数学学院,副教授
  • 2007.12—2009.11 中国科学院数学与系统科学研究院,博士后
  • 2004.7—2008.8 山东大学数学学院,讲师
  • 访问经历

2010.1—2011.1 澳大利亚新英格兰大学,访问学者

  • 学习经历

  • 2004.6 山东大学数学学院,理学博士学位
  • 2001.7 曲阜师范大学数学科学学院,理学硕士学位
  • 1998.7 曲阜师范大学数学科学学院,理学学士学位
  • 科研项目

  • 2008.1-2010.12:   国家自然科学基金(青年科学基金项目),负责人
  • 2008.12-2009.11:  中国博士后科学基金面上资助项目,独立
  • 2006.1-2006.12:   国家自然科学数学天元基金项目,独立
  • 2005.1-2007.12:   山东大学数学学院专项青年基金项目,独立
  • 科研论文

  1. (With L.F. Mei) Existence of positive stationary solutions for a diffusive variable-territory predator-prey model, The IMA Journal of Appl. Math., in press.
  2. (With L.F. Mei) On a nonlocal reaction-diffusion-advection system modeling phytoplankton growth with light and nutrients, Discrete Contin. Dyn. Syst. Ser. B, 17(1) (2012) 221-243.
  3. (With Y.H. Li) The existence of positive solutions for multipoint infinite boundary value problems of second order nonlinear impulsive singular differential equations in Banach spaces, J. Sys. Sci. & Math. Scis., 31(7) (2011) 845-858.
  4. (With Y.H. Li) The existence of solutions for a class of boundary value problems of nonlinear second order impulsive integro-differential equations in Banach spaces, Mathematica Applicata, 24 (2011) 112-119.
  5. Existence of solutions for nonlinear 2nd-order impulsive integro-differential equations of mixed type in Banach space, Dyn. Cont. Disr. Imp. Syst. Ser. A, 17(5) (2010) 677-690.
  6. Initial value problems of nonlinear first-order impulsive integro-differential equations in Banach spaces, J. Sys. Sci. & Math. Scis., 30(12) (2010) 1695-1703.
  7. Existence theorems of global solutions for nonlinear integral equations of Volterra type in Banach spaces, J. Shandong University (Natural Science), 45(8) (2010) 57-61.
  8. Solutions of semilinear evolution equations of mixed type in Banach Spaces, Acta Anal. Funct. Applicata, 11(4) (2009) 363-368.
  9. Fixed point theorems for a class of nonlinear operators in Banach spaces and applications, Nonlinear Anal., 69 (2008) 536-543.
  10. (With F.Y. Xu and H. Su) Positive solutions of fourth-order nonlinear singular boundary value problems, Nonlinear Anal., 68 (2008) 1284-1297.
  11. Iterative solutions for a class of nonlinear impulsive Volterra integral equations in Banach spaces, Dyn. Cont. Disr. Imp. Syst. Ser. A, 14 (2007) 695-705.
  12. (With H. Su and L.S. Liu) The solutions of initial value problems for nonlinear second order integro-differential equations of mixed type in Banach spaces, Nonlinear Anal., 66 (2007) 1025-1036.
  13. (With H. Su, L.S. Liu and Y.H. Wu) Global solutions of initial value problems for nonlinear second order integro-differential equations of mixed type in Banach spaces, J. Math. Anal. Appl., 330(2) (2007) 1139-1151.
  14. (With J.X. Sun) Minimal and Maximal mild solutions of semilinear evolution equations in Banach spaces, J. Shandong University (Natural Science), 42(10) (2007) 18-21.
  15. (With H. Su, Z.L. Wei and J. Liu) Positive solutions of n-order and m-order multi-point singular boundary value system, Applied Math. Computation, 188(2) (2007) 1234-1243.
  16. (With H. Su, B.H. Wang and Z.L. Wei) Positive solutions of four-point boundary value problems for higher-order p-Laplacian operator, J. Math. Anal. Appl., 330(2) (2007) 836-851.
  17. (With J.X. Sun) Existence of multiple solutions for the one-dimensional singular p-Laplacian equations, Acta Math. Scientia, 26(1) (2006) 143-149.
  18. (With J.X. Sun) The fixed point theorem of convex-power condensing operator and applications to abstract semilinear evolution equations, Acta Math. Sinica, 48(3) (2005) 439-446.
  19. (With J.X. Sun) Existence and uniqueness of solutions for a class of nonlinear operator equations and its applications, Acta Math. Scientia, 25(6) (2005) 846-851.
  20. (With J.X. Sun) Second order impulsive differential equations of mixed monotone type on unbounded domains in Banach spaces, Indian J. pure appl. Math., 35(3) (2004) 373-387.
  21. On the solvability of systems of nonlinear impulsive Volterra integral equations in Banach Spaces, Acta Anal. Funct. Applicata, 6(1) (2004) 65-72.
  22. (With J.X. Sun) Periodic boundary value problems of nonlinear second order integro-differential equations in Banach spaces, Chinese J. Engineering Math., 21(6) (2004) 1041-1044.
  23. Global solutions of nonlinear second order impulsive integro-differential equations of mixed type in Banach spaces, Indian J. pure appl. Math., 34(6) (2003) 873-889.
  24. (With L.S. Liu and Y.J. Cho) Solutions of the second order nonlinear impulsive integro-differential equations of mixed type in Banach spaces, Dyn. Cont. Disr. Imp. Syst. Ser. A, 10(4) (2003) 549-562.
  25. (With J.X. Sun) Solutions of nonlinear second order impulsive integro-differential equations of mixed type in Banach spaces, J. Sys. Sci. & Math. Scis., 22(4) (2002) 428-438.
  26. (With L.S. Liu) Existence theorems of iterative solutions for nonlinear operator equations and applications, Acta Math. Scientia, 21(3) (2001) 398-404.
  27. (With L.S. Liu and J.K. Kim) Existence of global solutions of initial value problem for nonlinear impulsive integro-differential equations of mixed type in Banach spaces, Nonlinear Funct. Anal. Appl., 6(3) (2001) 313-327.
  • 所获奖励

  • 2006.9 获“2005年山东省优秀博士学位论文奖”
  • 2003.2 获“2002年山东省优秀硕士学位论文奖”
  • 2003.11 获“山东大学校长奖学金”
  • 2005.12 获“山东高校优秀科研成果奖自然科学类三等奖” (独立)
  • 讲授课程

实变函数,泛函分析,高等数学,现代泛函分析,非线性泛函分析,非线性分析中的半序方法等。

  • 已毕业研究生(以入学时间为序)

硕士研究生:李耀红

  • 在读研究生(以入学时间为序)

硕士研究生:褚云星